Paper:Carteronselfnormalizingsubgroups2

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Nilpotent self-normalizing subgroups and system normalizers by Roger W. Carter, Volume 12, Page 535 - 563(Year 1962): Weblink

Title of the paper: Nilpotent self-normalizing subgroups and system normalizers

Author: Roger W. Carter (Find other works by this author)

Year of publication: 1962
MSC Primary Classification: 20.40Volume 12,
doi: 10.1112/plms/s3-12.1.535 (weblink)
MathReviews number: 140570 (Mathscinet page) (More information on MathReviews numbers)